Publications with F. Niedermeyer
All publications by Frank Niedermeyer and S. Shelah
You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
|Sh:444||Huck, A., Niedermeyer, F., & Shelah, S. (1994). Large \kappa-preserving sets in infinite graphs. J. Graph Theory, 18(4), 413–426. DOI: 10.1002/jgt.3190180411 MR: 1277518|
|Sh:557||Niedermeyer, F., Shelah, S., & Steffens, K. (2006). The f-factor problem for graphs and the hereditary property. Arch. Math. Logic, 45(6), 665–672. arXiv: math/0404179 DOI: 10.1007/s00153-006-0009-z MR: 2252248|